advertisement
Question
Posted by: Eddie | 2013-02-06

Taste

Loss of sweet and salt taste as well as tingling in lips on right side

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Eddie

You are suffering from hypogeusia (partial loss of taste). This is generally caused by a zinc deficiency, as well as chemotherapy and antibiotic use. I suggest that you consult your doctor for an examination and blood tests.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement